# SDR SWAA2025012787759

- Difficulty date: January 20, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 26,246 hours, 13,117 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TO LT. HORIZONTAL STAB UPPER FWD METAL SLIDING SEAL CRACKED.<[01] REMOVED LH HORIZONTAL STAB FWD UPPER SLIDING SEAL PER AMM 53-31-31.;[02] REPLACED LH HORIZONTAL STAB FWD UPPER SLIDING SEAL PER AMM 53-31-31. OPS CHECKS GOOD.
